HARDY AND RELLICH TYPE INEQUALITIES WITH TWO WEIGHT FUNCTIONS


Ahmetolan S. , Kombe I.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.19, no.3, pp.937-948, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.7153/mia-19-68
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.937-948

Abstract

In the present paper we prove several sharp two-weight Hardy, Hardy-Poincare, and Rellich type inequalities on the sub-Riemannian manifold R2n+1 = R-n x R-n x R defined by the vector fields: